# SDR DALA2024091809148

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,071 hours, 32,972 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Faulted
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 0692-MISC/DE- DECLARED EMERGENCY DUE TO AN ANTI-SKID MESSAGE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE ANTI-SKID AUTO BRAKE CONTROL UNIT AND PERFORMED RTS TESTS. (LP 5725832)
